# SDR SWAA2024070201106

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8 W.L. 160.<[01] REPAIRED UPPER ATTACH ANGLE BS663 LH PER SRM 57-10-10-2R-5- REPAIR 5 AND EA 24-157-01650 REV A;[02] VERIFIED.;[03] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 57-10-10-2R-5 (REPAIR 5) AND EA 24-157-01650'.;[04] VERIFIED.
